# SDR DALA202002131117

- Difficulty date: February 8, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 83,666 hours, 33,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 685, L/P 1480811) SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3L. CORRECTIVE ACTION: FOUND SNACK BAG BLOCKING SENSOR, REMOVED DEBRI.
